# SDR 97ZZZX2998

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE RIGHT MAIN ELEVATOR CABLES ARE CORRODED AT THE UPPER MOST PULLEY IN THE VERTICAL STABILIZER.  REMOVED AND REPLACED RT MAIN ELEVATOR CABLES IN THE TAIL, TENSIONED AND SAFETIED IAW BAE MM.  GENERATED NEW WC FOR ELEVATOR FUNCTION CHECK.
